# SDR FDEA2020090981901

- Difficulty date: July 18, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327036100600
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL 252DH ZONA 250 IN AFT CARGO COMPARTMENT (1 EA).  MANUFACTURED FLOOR PANEL 252DH ZONE 250 IN AFT CARGO COMPARTMENT, AS PER DWG NO. SRZ-25-005 REV. R AUG-22-2019.  MARKED NEW FLOOR PANEL WITH P/N: FX B5327036100600 FDX AUG-11-2020, AS PER GMM 7-0-1001, FOR TRACEABILITY MATERIAL P/O IS 2020-161569/001.  TOOL USED CALIPER P/N:500-197-30 S/N:15242824 DUE DATE APR-21-2021.
